skin-hair-icon
Cure sideffect of panderm
I have been using panderm plus from 2 yrs and I have just stopped using it for a while I started getting pimples. I consulted a doctor he suggested few tablets what could be the side effects and how do I avoid it and how long would it take  to cure
1336 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi Panderm has a steroid part. It can cause acne as well as thinning if the skin. I would strongly recommend that you discontinue this cream. meet your dermatologist for further assistance with your primary dkin problem
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.